Hail, Dade
- When
- June 4, 11:04 PM CST to June 5, 11:04 PM CST
- Where
- Dade County, Lockwood
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.383, -93.967
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 4, 4:43 PM CST, 6 hours 21 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 543 PM CDT SUN JUN 4 2006 .DISCUSSION... WEAK CIRCULATION STILL EVIDENT ON REGIONAL RADAR AND SATELLITE IMAGERY JUST NORTH OF SPRINGFIELD. LACK OF DAYTIME HEATING DUE TO THE EXTENSIVE CLOUD COVER TODAY HAS KEPT INSTABILITY ALMOST NON-EXISTENT ACROSS MOST OF THE OZARKS AND SOUTHEAST KANSAS. ONLY SOUTHEAST KANSAS AND THE LAKE OF THE OZARKS REGION HAS RECENTLY SEEN ANY TYPE OF SUNSHINE FOR TEMPERATURES TO RISE INTO THE 70S AND 80S. EVEN WITH THESE INCREASED TEMPERATURES...INSTABILITY REMAINS LIMITED AND AFTERNOON HAZARDOUS WEATHER OUTLOOK HAS ALREADY DIMINISHED ANY SIGNIFICANT THUNDERSTORMS ACTIVITY THROUGH THE AFTERNOON AND EVENING HOURS. SPC HAS ONLY HIGHLIGHTED FAR SOUTHEAST KANSAS FOR ANY TYPE OF SEVERE WEATHER HAZARDS...AND EVEN THIS AREA SEEMS TO BE WEAK FOR ORGANIZED SEVERE WEATHER AS OF 130 PM. MAIN FORECAST CONCERNS DEAL WITH AREAL COVERAGE OF PRECIPITATION THROUGH THIS EVENING...AND THE COLD FRONT AS IT MOVES ACROSS THE REGION TUESDAY AFTERNOON. AS WITH PREVIOUS FORECASTS...NORTHWEST FLOW HAS ALLOWED FOR SEVERAL DISTURBANCES TO CAUSE A WIDER AREAL EXTENT OF PRECIPITATION DURING THE EARLY MORNING HOURS DUE TO THE PROXIMITY OF THE LOW LEVEL JET. HOWEVER...WITH A WEAK FRONTAL BOUNDARY ACROSS EASTERN MISSOURI AND HIGH PRESSURE BUILDING SOUTHWEST TOWARD THE MISSISSIPPI VALLEY REGION TONIGHT...BELIEVE LOW LEVEL JET WILL LIKELY SET UP FURTHER WESTWARD THAN LAST NIGHT. THEREFORE...ONLY KEPT IN 15/24% CHANCES OF RAINFALL FOR FAR SOUTHWEST MISSOURI AND SOUTHEAST KANSAS DURING THE OVERNIGHT HOURS. TEMPERATURES SHOULD RISE A FEW MORE DEGREES MONDAY AS THE MAIN CLOUD COVER AND PRECIPITATION FIELD REMAINS WEST OF THE AREA. ALL MODELS CONTINUE TO PUSH A COLD FRONT (MODIFIED AT BEST) ACROSS THE REGION LATE TUESDAY AFTERNOON/EVENING. LATE MONDAY NIGHT AND INTO TUESDAY MORNING LOW LEVEL JET WILL LIKELY DEVELOP AN AREA OF CONVECTION ACROSS THE PLAINS...AND DIVE THIS SYSTEM SOUTHEAST ACROSS OUR REGION BY TUESDAY MORNING/AFTERNOON. SEVERE WEATHER THREAT REMAINS IN QUESTION DUE TO THE AMOUNT OF INSTABILITY AS CLOUD COVER/PRECIPITATION FIELD WILL LIKELY BE EXTENSIVE. LATER SHIFTS WILL NEED TO REEVALUATE INSTABILITY PARAMETERS ON TUESDAY AFTERNOON AS SHEAR PARAMETERS WILL BE SIGNIFICANT ENOUGH FOR ORGANIZED CONVECTION. EXTENDED PERIOD REMAINS UNCERTAIN DUE TO THE PROXIMITY OF UPPER RIDGE AND HOW THE MEAN TROUGH ACROSS THE EASTERN U.S. BEGINS TO LIFT OUT. HAVE KEPT WITH PREVIOUS FORECAST WITH LOW END PERCENTAGES...AND TEMPERATURES RISING BACK TO NEAR OR SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK/WEEKEND. JLT && .AVIATION... FOR THE 00Z TAFS...SOME MID/UPPER CLOUDS REMAINING FROM EARLIER THUNDERSTORM COMPLEX WHICH PUSHED THROUGH. SOME LIGHT ECHOES SHOWING UP ON WSR-88D OVER EASTERN KANSAS...HOWEVER OBSERVATIONS SITES NOT PICKING UP ANYTHING MEASUREABLE. HAVE LEFT OUT ANY MENTION OF PRECIPITATION IN THE 00Z TAFS FOR NOW. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 757 PM CDT SUN JUN 4 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 757 PM CDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG A BOUNDARY FROM ROLLA TO EMINENCE THROUGH THE LATE EVENING HOURS. AS THE INSTABILITY DECREASES THIS EVENING WITH THE LOSS OF DAYTIME HEATING...THE STORMS SHOULD SUBSIDE. HEAVY RAINFALL WITH AMOUNTS OF AN INCH TO INCH AND A HALF WILL BE POSSIBLE WITH THE STRONGER STORMS...HOWEVER STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PERIODIC CHANCES OF THUNDERSTORMS WILL EXIST THROUGH AT LEAST TUESDAY NIGHT. AT THIS TIME THE GREATEST CHANCE OF THUNDERSTORMS APPEARS TO BE DURING THE DAY TUESDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
The Springfield radar (KSGF), 53 km away, was scanning. The volume nearest the first event began at 05:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516403.